Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having cramps in Calf and foot at night. What is causing the cramping and the protruding veins?

Calf and top of foot have been cramping at night and during the day. I drink about a gallon and a half of only water a day. Also, starting today my viens in my left leg are pultruding out. I am a 30 year old healthy fit male who exercises daily, yoga once a week, and massage therapy weekly for chronic pain . What is causing the cramping and the pultruding viens? I have taken my prescribed anti inflammatory which i take for arthritis .
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend,
welcome to HCM.
are the veins tortuous and protruding?
are there any discolorations around the ankle / foot?
is the calf tender and swollen/ tight?
it could be varicose veins / venous insufficiency and related pain.
pl. post a photo if possible.then we can tell you fast. else pl. see ur physician
if vaicosities are present , the crepe bandage and leg elevation would help.
hope to get feedback from you.
good luck
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor